# SDR FDEA200911304221

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB17202
- Condition: Misrepaired
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT NR 4 INNER SURFACE BETWEEN SLAT TRACK NR 9 AND NR 10 FOUND (1 EA) UNAPPROVED REPAIR PATCH AS MARKED.  REPAIR CARRIED OUT RT WING L/E SLAT NR 4 INNER SURFACE BETWEEN SLAT TRACK NR 9 AND NR 10 IAW SRM 57-40-01 FIG 201, REV 42. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 108.
